MAUDE Adverse Event Report: TELEFLEX MEDICAL TRIFLO II INCENTIVE DEEP BREATHING EXERC; SPIROMETER, THERAPEUTIC (INCEN

TELEFLEX MEDICAL TRIFLO II INCENTIVE DEEP BREATHING EXERC; SPIROMETER, THERAPEUTIC (INCEN
Model Number IPN049141
Medical Device Problem Codes Break (1069); Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A visual inspection of the product involved in the complaint (customer "reported that; mr.(b)(6), physiotherapist (b)(6), was giving physiotherapy treatment to a patient in surgical ward, discovered that the triflo incentive spirometer had small broken pieces stuck in, preventing the second and third ball from going up during use".) could not be conducted since the product was not received yet at the manufacturing facility and no picture has been received for evaluation.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
Customer reported that "reported by mr.(b)(6), physiotherapist (b)(6), was giving physiotherapy treatment to a patient in surgical ward, discovered that the triflo incentive spirometer had small broken pieces stuck in, preventing the second and third ball from going up during use".No patient injury or harm reported.Patient condition reported as "fine".New device used.
 
Additional Manufacturer Narrative
Qn #(b)(4).The device was returned for evaluation.A visual inspection was performed and it was observed that the sample was broken.What the customer is reporting as "small broken pieces stuck" it is actually a residue of the housing due to the damage issue.Even though customer complaint was confirmed as a damaged issue, it is not possible to assure that this damage was generated during the manufacturing process.100% functional testing and visual inspection is performed in the production line at the manufacturing facility prior to release; therefore, a defect of this type would be detected.Corrected data: section h6: medical device problem code corrected to 1069.
 
Event or Problem Description
Customer reported that "reported by mr.Kumar pillay ,physiotherapist s deoraj , was giving physiotherapy treatment to a patient in surgical ward, discovered that the triflo incentive spirometer had small broken pieces stuck in, preventing the second and third ball from going up during use".No patient injury or harm reported.Patient condition reported as "fine".New device used.

Brand Name
TRIFLO II INCENTIVE DEEP BREATHING EXERC
Common Device Name
SPIROMETER, THERAPEUTIC (INCEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12554751
Report Number3004365956-2021-00275
Device Sequence Number3687299
Product Code BWF
UDI-Device Identifier14026704626523
UDI-Public14026704626523
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2025
Device Model NumberIPN049141
Device Catalogue Number8884717395
Device Lot Number74L2000066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown